EconPapers    
Economics at your fingertips  
 

A Ricardian model of international trade with oligopolistic competition

Haiwen Zhou

The Journal of International Trade & Economic Development, 2010, vol. 19, issue 4, 499-515

Abstract: This paper studies a Ricardian model of international trade with a continuum of products in a general equilibrium model in which firms engage in oligopolistic competition. It provides a bridge between trade models based on perfect competition and models based on imperfect competition. Compared with a model based on perfect competition, the incorporation of fixed cost leads to the result that an increase of domestic labor may increase the relative wage of the domestic country.

Keywords: comparative advantage; Ricardian model; oligopolistic competition; increasing returns to scale; trade policy (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/09638199.2010.506337 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: A Ricardian Model of International Trade with Oligopolistic Competition (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:jitecd:v:19:y:2010:i:4:p:499-515

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RJTE20

DOI: 10.1080/09638199.2010.506337

Access Statistics for this article

The Journal of International Trade & Economic Development is currently edited by Pasquale Sgro, David E.A. Giles and Charles van Marrewijk

More articles in The Journal of International Trade & Economic Development from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:jitecd:v:19:y:2010:i:4:p:499-515